Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Suffering from cancer, bleeding, urinal fail, itching. What can be done?

sir my mom suffering from(may be uterine) cancer , problem 1. bleeding .(last 6 months) 2. urinal fail ( stomach pain) from 1 month after changing the tube from kidney doctor yashodha hospital hyderabad urine is ok now,3. too much itching and (pain in side stomach) OMEGA HOSPITAL DR told this is 4 th stage please suggest. I am from hyderabad my email id is YYYY@YYYY
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Oncologist, Radiation 's  Response
Sorry to listen about your mom's condition. The problems you have mentioned needs to be more specified. Bleeding site and amount to be mentioned. The disease is not mentioned also. It is difficult to comment on the management. Anyway, liver function test report should have been mentioned. Stage IV cancer can be managed but that depends on the specific site and type of cancer.Supportive and symptomatic treatment can be continued. Do not loose hope. Follow your oncologist's advise.
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor